oru.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Uniqueness of open/closed rational CFT with given algebra of open states
Cardiff School of Mathematics, Cardiff University, United Kingdom; Avdelning Fysik, Karlstads Universitet, Karlstad, Sweden.ORCID iD: 0000-0003-0372-5093
Avdelning Fysik, Karlstads Universitet, Karlstad, Sweden.
Department of Mathematics, King's College London, United Kingdom.
Organisationseinheit Mathematik, Universität Hamburg, Schwerpunkt Algebra und Zahlentheorie, Hamburg, Germany.
2008 (English)In: Advances in Theoretical and Mathematical Physics, ISSN 1095-0761, E-ISSN 1095-0753, Vol. 12, no 6, p. 1283-1375Article in journal (Refereed) Published
Abstract [en]

We study the sewing constraints for rational two-dimensional conformal field theory on oriented surfaces with possibly non-empty boundary. The boundary condition is taken to be the same on all segments of the boundary. The following uniqueness result is established: For a solution to the sewing constraints with nondegenerate closed state vacuum and nondegenerate two-point correlators of boundary fields on the disk and of bulk fields on the sphere, up to equivalence all correlators are uniquely determined by the one-, two,- and three-point correlators on the disk.

Thus for any such theory every consistent collection of correlators can be obtained by the TFT approach of hep-th/0204148, hep-th/0503194. As morphisms of the category of world sheets we include not only homeomorphisms, but also sewings; interpreting the correlators as a natural transformation then encodes covariance both under homeomorphisms and under sewings of world sheets.

Place, publisher, year, edition, pages
International Press , 2008. Vol. 12, no 6, p. 1283-1375
National Category
Subatomic Physics
Identifiers
URN: urn:nbn:se:oru:diva-57718DOI: 10.4310/ATMP.2008.v12.n6.a4ISI: 000260104200004Scopus ID: 2-s2.0-55449124838OAI: oai:DiVA.org:oru-57718DiVA, id: diva2:1096433
Available from: 2014-11-25 Created: 2017-05-17 Last updated: 2017-10-18Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Fjelstad, Jens

Search in DiVA

By author/editor
Fjelstad, Jens
In the same journal
Advances in Theoretical and Mathematical Physics
Subatomic Physics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 121 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf